Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI - Is insomnia a good sign of future response? SLS

Posted by JadeKelly on February 11, 2009, at 2:13:49

In reply to MAOI - Is insomnia a good sign of future response?, posted by SLS on February 10, 2009, at 11:22:58

> When I was most responsive to MAOIs early in my treatment history, this was a sign that I would eventually respond to the drug I was taking, whether it was Parnate, Nardil, or clorgyline.
>
> * Clorgyline is no longer available.
>
> Would anyone like to share their experiences with MAOI drugs and insomnia and whether they eventually responded to the drug?
>
> Unfortunately, quite a few people abort MAOI trials because of insomnia instead of being aggressive in remediating this side effect. I took two different benzodiazepines at the same time to treat the insomnia when it appeared.
>
> Thanks.
>
>
> - Scott

Yes, I would like to like to share. First, to be fair, I would not have quit my trial with Parnate if I had Insomnia every night and puked every day, so I may be a little biased.

For me, insomnia was pretty bad most of the time in the beggining, I did find some relief when I took 2-3mg Klonopin plus 6mg melatonin. I'd have periods of total relief. Then at dose time it would come back (its 2:53am where I am, My pDoc increased my dose to 80mgP and Ritalin to 40mg.)

The funny thing is tho, once that original insomnia wears off, I sleep like a baby, like I can't wait to climb in bed and dose off. It almost then has the opposite effect. Its excellent because I have a buzy day with tons of energy, then just at the right time I'm closing my eyes and can't wait for sleep.Parnate is a med, in my experience, that s/e's almost diappear the higher you go. I'm at 80mg and I have no BP issues, insomnia with dose changes is it.

I don't mean to judge anyone, but if you are hyperfocused on side effects, IMHO you probably don't need an MAOI.


So in answer to your question, I've been on Parnate for 3 months, I'm at a relatively high dose, and couldn't be happier. It was not always easy, i probably set a record for how long to respond to a med, But I'M THERE. PARNATE SAVED ME

~Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:879238
URL: http://www.dr-bob.org/babble/20090203/msgs/879384.html